# SDR AALA20111005AFW03

- Difficulty date: September 21, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 68,060 hours, 10,892 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN THE LEFT PYLON STRUT FORWARD UPPER SPAR WEB AROUND POWER FEEDER CABLE CUTOUT.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-54-019099.
